# SDR DALA2015102106312

- Difficulty date: October 19, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 86,155 hours, 37,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Bs 370
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR AREA SUPPORT CHANNEL FOR AFT DRAIN HAS SURFACE CORROSION , BS 370, LBL 55. CP53-221-01.  R & R L-1 DOOR AREA SUPPORT CHANNEL, BS 370, LBL55, USING PN 161N5170-48, PO 650DL-00146 IAW ENG 141N5170, REV C, CPM 20-40-00, SRM 51-20-01, SRM 51-40-02, AND SRM 53-10-15.
